MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION PS NP FEM SZ 3 RT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LEGION PS NP FEM SZ 3 RT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71423233
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a right knee replacement surgery was performed at (b)(6) 2019.The patient found right knee joint pain at (b)(6) 2019 and it was found that fracture around the prosthesis.And a open reduction and internal fixation surgery was performed.Np more information provide yet.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, the x-rays provided demonstrate the fracture location in the distal femur anterior to the femoral component.Without the requested clinical information the root cause of the reported fracture cannot be confirmed.We cannot rule out non-compliance, bone quality, mental status, age, activity prior to full bone union as possible contributing factors to the reported fracture.The future impact to the patient beyond the fracture stabilization procedure cannot be determined.No further clinical/medical assessment is warranted at this time.Should any additional medical information be provided this complaint will be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
LEGION PS NP FEM SZ 3 RT
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8884487
Report Number1020279-2019-03026
Device Sequence Number11442070
Product Code JWH
UDI-Device Identifier00885556030721
UDI-Public00885556030721
Combination Product (Y/N)N
PMA/510(K) Number
K060742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2018
Device Catalogue Number71423233
Device Lot Number18EM09140
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;